• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Progesterone

Posted by on Feb. 8, 2012 at 9:25 AM
  • 12 Replies
Has any ladie taken it through their first 10 weeks?? And how does it make you feel? Every day about 30 mins to an he after I take it I get a dizzy light headed type feelinging! I have Another 6 weeks to take it!
Posted on CafeMom Mobile
by on Feb. 8, 2012 at 9:25 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
surferlover
by on Feb. 8, 2012 at 5:11 PM

I was taking from week 8 to 16. I was supposed to be on it till week 20.  It made me downright sick and messed with my emotions.  I ended switching Drs and my new dr told me to get off it immediately. He said that there is no proof that it prevents miscarriage and is controversial.  Also, the synthetic kind is bad for baby. One thing that I found outrecently is that progesterone blocks insulin production which leads to gestational diabetes which I have just been diagnosed with even though I have only gained 7 lbs with this pregnancy. I'm not sure if its because of the extra progesterone I was on or not but I know that if I decide to have another baby I won't take it for sure,just in case. 

Mrs.Andrews
by Mandy on Feb. 8, 2012 at 5:35 PM

I haven't taken it. Good luck. I hope you feel better.

Mrs.Morgan
by on Feb. 8, 2012 at 5:50 PM

I didn't  have to bump

gacgbaker
by on Feb. 9, 2012 at 6:42 AM

BUMP!

ILoveMyFam
by on Feb. 9, 2012 at 8:42 AM
I took it orally (prometrium) from bfp til 14 weeks. While some think its controversial, I lost two babies w/o prometrium and this baby is growing strong. I took it at night bc it also made me feel dizzy and sleepy.
Posted on CafeMom Mobile
Larsbug
by on Feb. 9, 2012 at 9:35 AM

I took it from week 4 to week 13 and the only side effect I had when I was taking it was being tired all the time and then when I went off of it I had a massive headache for a couple days. Are you taking it orally? I was taking the pill vaginally so maybe that's why...

Tabimom08
by on Feb. 9, 2012 at 9:38 AM

I am taking it orally. Maybe I can switch my time I take it so i take it right before bed...i took it december and Never had an issue the first 12 days I took it. Now i have been taking it for 3 weeks and all that fun stuff is starting....i just hope the next month flies by so I no longer have to take it. It is orally that I take the meds as well.

Quoting Larsbug:

I took it from week 4 to week 13 and the only side effect I had when I was taking it was being tired all the time and then when I went off of it I had a massive headache for a couple days. Are you taking it orally? I was taking the pill vaginally so maybe that's why...


Larsbug
by on Feb. 9, 2012 at 9:38 AM

depends on how you were taking it... I took it for 2 1/2 months and never had GD nor does either doctor I spoke with believe that it causes GD. Also I know for a fact that I would have miscarried this little bean without it. I had 3 doctors say so.

Quoting surferlover:

I was taking from week 8 to 16. I was supposed to be on it till week 20.  It made me downright sick and messed with my emotions.  I ended switching Drs and my new dr told me to get off it immediately. He said that there is no proof that it prevents miscarriage and is controversial.  Also, the synthetic kind is bad for baby. One thing that I found outrecently is that progesterone blocks insulin production which leads to gestational diabetes which I have just been diagnosed with even though I have only gained 7 lbs with this pregnancy. I'm not sure if its because of the extra progesterone I was on or not but I know that if I decide to have another baby I won't take it for sure,just in case. 


nursetina
by on Feb. 9, 2012 at 9:39 AM

Take it at bedtime.

I have had to take it this pregnancy and with my 2nd pregnancy as well. Made me feel horrible!

Larsbug
by on Feb. 9, 2012 at 9:40 AM

are you on prometrium?

Quoting Tabimom08:

I am taking it orally. Maybe I can switch my time I take it so i take it right before bed...i took it december and Never had an issue the first 12 days I took it. Now i have been taking it for 3 weeks and all that fun stuff is starting....i just hope the next month flies by so I no longer have to take it. It is orally that I take the meds as well.

Quoting Larsbug:

I took it from week 4 to week 13 and the only side effect I had when I was taking it was being tired all the time and then when I went off of it I had a massive headache for a couple days. Are you taking it orally? I was taking the pill vaginally so maybe that's why...

 


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)